# SDR A6WA2019121847064

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 37,937 hours, 36,434 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229810016
- Part serial: H38C
- Condition: Failed
- Location: Cockpit
- Part time: 37,718 hours, 35,964 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH MFD FAILED AT 1000 FT AGL  AIRCRAFT REMOVED FROM SERVICE  REPLACED L MFD IAW AMM 31-61-01. OPS CK GOOD
